# SDR AALA201904089005

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 23,776 hours, 2,618 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT SEAT AT 2R FLASHLIGHT BATTERY DID NOT WORK.  REPLACED FLASHLIGHT BATTERY PER AMM 25-64-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
